MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER 40MM STANDARD

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER 40MM STANDARD
Model Number 1365.50.810
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to shoulder dislocation.Previous surgery was performed on (b)(6) 2026 for a reverse total shoulder arthroplasty with following components: monoblock reverse tt baseplate dia25mm regular (pn 1975.14.500) prima tt glenosphere dia40mm (pn 1974.09.040) prima glenosphere connector high lateralization 9mm (pn 1974.15.304) smr finned stem short dia 18mm (pn 1304.15.018) 140° humeral reverse body (pn 1352.15.011) reverse liner std dia40mm (pn 1365.50.810, lot 24at5nw, sterilization (b)(4).After dislocation, the surgeon revised the patient and replaced the pre-existing liner with another one of same type.Surgery was completed as intended.Patient is male, date of birth (b)(6) 1954.The event occurred in the united states.
 
Additional Manufacturer Narrative
Preliminary review of manufacturing and sterilization records did not highlight any pre-existing non-conformity on involved batch.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER 40MM STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25200758
Report Number3008021110-2026-00209
Device Sequence Number10096420
Product Code PHX
UDI-Device Identifier08033390102919
UDI-Public8033390102919
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.810
Device Lot Number24AT5NW
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale